# SDR SWAA2022022116283

- Difficulty date: July 9, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H T/E UPPER FIXED WING PANEL; AFT OF PYLON BULB SEAL RETAINER LOWER BOLT HOLE IS CRACKED (MARKED) / REMOVED + REPLACED WEB ASSY ON SEAT RETAINER ON L/H T/E UPPER FIXED WING PANEL IAW SRM 51-40-02-0G-0 PAR 4 AND TIGHTENED ALL HARDWARE IAW AMM 20-50-11-910-801 TABLE 204
